# SDR SWAA2024092329003

- Difficulty date: August 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD SHIELD INBOARD STRAP ANGLE CORRODED AT NUT CLIP LOCATIONS ON STRAP.<[01] CLEANED AREA IAW SOPM 20-30-03; NO MATRL. LOSS NOTED. ALODINED PRIMED AREA IAW B737-800 SRM 51-20-01; REMOVED AND REPLACED NUT PLATES IAW B737800 SRM 51-40-02.;[02] VERIFIED CLEANED AREA IAW SOPM 20-30-03; NO MATRL. LOSS NOTED. ALODINED PRIMED AREA IAW B737-800 SRM 51-20-01; REMOVED AND REPLACED NUT PLATES IAW B737800 SRM 51-40-02
